Amick, C. J.: Steady solutions of the Navier-Stokes equations for certain unbounded channels and pipes
. Ann. Scuola Norm. Sup. Pisa 4 (1977), 473–513. MR 0510120
 Amick, C. J.: Properties of steady Navier-Stokes solutions for certain unbounded channel and pipes
. Nonlinear Analysis, Theory, Methods & Applications, Vol. 2 (1978), 689–720. MR 0512162
 Fujita, H.: On the existence and regularity of the steady-state solutions of the Navier-Stokes equation
. J. Fac. Sci., Univ. Tokyo, Sec. I 9 (1961), 59–102. MR 0132307
| Zbl 0111.38502
 Fujita, H.: On stationary solutions to Navier-Stokes equations in symmetric plane domains under general out-flow condition
. Proceedings of International Conference on Navier-Stokes Equations, Theory and Numerical Methods, June 1997, Varenna Italy, Pitman Reseach Notes in Mathematics 388, pp. 16–30. MR 1773581
 Galdi, G. P.: An Introduction to the Mathematical Theory of the Navier-Stokes Equations
. Springer, 1994. Zbl 0949.35005
 Ladyzhenskaya, O. A.: The Mathematical Theory of Viscous Incompressible Flow
. Gordon and Breach, New York, 1969. MR 0254401
| Zbl 0184.52603
 Morimoto, H., Fujita, H.: A remark on existence of steady Navier-Stokes flows in a certain two dimensional infinite tube. Technical Reports Dept. Math., Math-Meiji 99-02, Meiji Univ.
 Morimoto, H., Fujita, H.: On stationary Navier-Stokes flows in 2D semi-infinite channel involving the general outflow condition. NSEC7, Ferrara, Italy,.